MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STRIPS,URINE,REAGENT,10SG,100 STRIPS/BT

Medline Industries, LP MEDLINE; STRIPS,URINE,REAGENT,10SG,100 STRIPS/BT
Catalog Number MPHUA10SG
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers malfunction events that occurred between july 1 and september 30, 2023.This vmsr summarizes one malfunction event involving two bottles of medline urine reagent strips (catalog number mphua10sg).The account reported that the strips produced a false-positive result.No physical samples, photographs, videos, or requested additional information were received; therefore, the reported malfunction could not be confirmed and the cause was not established.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q3 2023.Associated lot numbers: 98122030003 and 98122060006.Associated di: 10884389181911.No serial numbers were available.One malfunction event involving two bottles of medline urine reagent strips, catalog number mphua10sg, is summarized in this report.Both affected units were labeled for single use.No devices were identified as reprocessed or reused.Although samples were initially reported as available, no devices were returned to the manufacturer or evaluated.The account reported that the strips produced a false-positive result.Medline referred the complaint to the vendor, and the vendor contacted the customer with questions to troubleshoot the reported accuracy concern.Medline quality followed up but did not receive the requested information, photograph, video, or physical sample.Accordingly, the reported malfunction was not confirmed, no investigation findings were available, and the cause was not established; the cause code was updated to "unconfirmed defect - sample required to determine cause." the division will monitor complaints through quarterly trending in accordance with sop-00032 and will take appropriate action if an objectionable trend is identified.If a sample, photograph, video, or additional information becomes available, the complaint will be reopened and further investigated.There were no reports of death, serious injury, medical intervention, or follow-up care.No patient information was available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STRIPS,URINE,REAGENT,10SG,100 STRIPS/BT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50846157
Report Number1417592-2026-46915
Device Sequence Number10262931
Product Code JIR
UDI-Device Identifier10884389181911
UDI-Public10884389181911
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061559
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPHUA10SG
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown